International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 584613 |

Anatoli V. Skorokhod, "On transformations of Wiener space", International Journal of Stochastic Analysis, vol. 7, Article ID 584613, 8 pages, 1994.

On transformations of Wiener space

Received01 Feb 1994
Revised01 Apr 1994


We consider transformations of the form (Tax)t=xt+0ta(s,x)ds on the space C of all continuous functions x=xt:[0,1], x0=0, where a(s,x) is a measurable function [0,1]×C which is 𝒞˜s-measurable for a fixed s and 𝒞˜s is the σ-algebra generated by {xu,ut}. It is supposed that Ta maps the Wiener measure μ0 on (C,𝒞˜s) into a measure μa which is equivalent with respect to μ0. We study some conditions of invertibility of such transformations. We also consider stochastic differential equations of the form dy(t)=dw(t)+a(t,y(t))dt, y(0)=0 where w(t) is a Wiener process. We prove that this equation has a unique strong solution if and only if it has a unique weak solution.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.